# SDR AALA20090318TUL32

- Difficulty date: March 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED BETWEEN STATIONS 845-864.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
